# SDR AALA006164

- Difficulty date: December 30, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI - FOUND SEAT MOUNTED EMERGENCY LIGHT AT 21D INOPERATIVE.  SPLICED BROKEN WIRE PER MM.  OPS CHECK OK. (M)
